Publication detail

Stabilization of a meshless method via weighted least squares filtering

BAJKO, J. NIEDOBA, P. ČERMÁK, L. JÍCHA, M.

Original Title

Stabilization of a meshless method via weighted least squares filtering

English Title

Stabilization of a meshless method via weighted least squares filtering

Type

journal article in Web of Science

Language

en

Original Abstract

Stability of a meshless method proposed for strong form of a linear hyperbolic partial differential equation can be ensured via simple filtering procedure in the weighted least squares sense. This approach overcomes the need for the upwind implementation of numerical fluxes and thus employs central-type scheme that is more suitable for methods constructing the approximations on local clouds of points. The behavior of the filter and the overall performance of the method is verified on a set of benchmark problems, where the propagation of acoustic waves is modeled by linearized Euler equations and the results are compared with analytical and/or numerical reference solutions.

English abstract

Stability of a meshless method proposed for strong form of a linear hyperbolic partial differential equation can be ensured via simple filtering procedure in the weighted least squares sense. This approach overcomes the need for the upwind implementation of numerical fluxes and thus employs central-type scheme that is more suitable for methods constructing the approximations on local clouds of points. The behavior of the filter and the overall performance of the method is verified on a set of benchmark problems, where the propagation of acoustic waves is modeled by linearized Euler equations and the results are compared with analytical and/or numerical reference solutions.

Keywords

Meshless method; Weighted least squares; Spatial filtering; Computational aeroacoustics; Linearized Euler equations

Released

30.03.2017

Publisher

Elsevier B.V.

Pages from

543

Pages to

557

Pages count

14

URL

BibTex


@article{BUT134852,
  author="Jaroslav {Bajko} and Pavel {Niedoba} and Libor {Čermák} and Miroslav {Jícha}",
  title="Stabilization of a meshless method via weighted least squares filtering",
  annote="Stability of a meshless method proposed for strong form of a linear hyperbolic partial differential equation can be ensured via simple filtering procedure in the weighted least squares sense. This approach overcomes the need for the upwind implementation of numerical fluxes and thus employs central-type scheme that is more suitable for methods constructing the approximations on local clouds of points. The behavior of the filter and the overall performance of the method is verified on a set of benchmark problems, where the propagation of acoustic waves is modeled by linearized Euler equations and the results are compared with analytical and/or numerical reference solutions.",
  address="Elsevier B.V.",
  chapter="134852",
  doi="10.1016/j.cma.2017.03.040",
  howpublished="online",
  institution="Elsevier B.V.",
  number="6",
  volume="320",
  year="2017",
  month="march",
  pages="543--557",
  publisher="Elsevier B.V.",
  type="journal article in Web of Science"
}